Bochner and Schoenberg theorems on symmetric spaces in the complex case
Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 4, p. 571-590
@article{BSMF_1994__122_4_571_0,
     author = {Graczyk, Piotr and L\oe b, Jean-Jacques},
     title = {Bochner and Schoenberg theorems on symmetric spaces in the complex case},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {4},
     year = {1994},
     pages = {571-590},
     doi = {10.24033/bsmf.2247},
     zbl = {0829.43020},
     mrnumber = {95m:43008},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1994__122_4_571_0}
}
Graczyk, Piotr; Lœb, Jean-Jacques. Bochner and Schoenberg theorems on symmetric spaces in the complex case. Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 4, pp. 571-590. doi : 10.24033/bsmf.2247. http://www.numdam.org/item/BSMF_1994__122_4_571_0/

[1] Berg (C.). - Dirichlet forms on symmetric spaces, Ann. Inst. Fourier, t. 23, 1973, p. 135-156. | Numdam | MR 52 #14340 | Zbl 0243.31013

[2] Deny (J.). - Notions sur les semigroupes d'opérateurs linéaires, cours rédigé par J. Faraut, Faculté des Sciences d'Orsay, Département de Mathématiques, 1963.

[3] Feller (W.). - An Introduction to Probability Theory, vol. 2. - Wiley, New York, 1966. | Zbl 0138.10207

[4] Flensted-Jensen (M.). - Spherical functions on a real semisimple Lie group. A method of reduction to the complex case, J. Funct. Anal., t. 30, 1978, p. 106-146. | MR 80f:43022 | Zbl 0419.22019

[5] Gangolli (R.). - Isotropic infinitely divisible measures on symmetric spaces, Acta Math., t. 111, 1964, p. 213-246. | MR 28 #4557 | Zbl 0154.43804

[6] Getoor (R.K.). - Infinitely divisible probabilities on the hyperbolic plane, Pacific J. Math., t. 11, 1961, p. 1287-1308. | MR 24 #A3682 | Zbl 0124.34502

[7] Graczyk (P.). - A central limit theorem on the space of positive definite symmetric matrices, Ann. Inst. Fourier, t. 42, 1992, p. 857-874. | Numdam | MR 93m:60023 | Zbl 0736.60025

[8] Graczyk (P.). - Dispersions and a central limit theorem on symmetric spaces, to appear in Bull. Sci. Math. | Zbl 0829.43002

[9] Graczyk (P.). - Cramér theorem on symmetric spaces of noncompact type, to appear in J. Theor. Prob. | Zbl 0808.60013

[10] Helgason (S.). - Analysis on Lie Groups and Homogeneous Spaces, Regional Conference Series in Mathematics, 14, AMS, Providence R.I., 1972. | MR 47 #5179 | Zbl 0264.22010

[11] Helgason (S.). - Groups and Geometric Analysis. - Academic Press, New York, 1984. | MR 86c:22017 | Zbl 0543.58001

[12] Lukacs (E.). - Characteristic Functions. - Griffin, London, 1960. | MR 23 #A1392 | Zbl 0087.33605

[13] Richards (D.St.P.). - The central limit theorem on spaces of positive definite matrices, J. Multivariate Anal., t. 29, 1989, p. 326-332. | MR 91a:60031 | Zbl 0681.60026

[14] Terras (A.). - Harmonic Analysis on Symmetric Spaces and Applications II. - Springer Verlag, New York, 1988. | MR 89k:22017 | Zbl 0668.10033